# SDR SWIA202163537

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR SEAT RAILS BETWEEN FS280 AND FS477.4, RBL9, ARE CORRODED IN MULTIPLE SPOTS.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED R/H SEAT TRACK FROM FS349.00 Â€“ FS477.4 RBL9 REF CRJ700 AMM 53-00-49-400-801-A03
